I have just started Klonopin I am taking .025 mg 2x a day. After many years of my panic attacks and anxiety being in remission they are back worse then ever. Any way Since starting the klonopin I have been feeling a little better. My problem is I take it at 7 go to work and at around 2pm I get this weird tightness in my chest.I am not sure if it is anxiety or my asthma. I know this sounds wierd but I can't tell. My peak flow meter gives me the same reading but I feel like I am short of breath.
If it was the klonopin effecting my asthma I would think it would be constant but it's not. I think it's happening when I look for it or when I focus on it I am not sure. Maybe the klonopin dose is too low? When I then take my evening dose I feel fine in the am with the breathing. I don't want to use my rescue inhaler if this is just anxiety breaking through. Has anyone had this happen to them.It's scaring me. The actual dose my doctor prescribed is .5 bid but I wanted to see if I can get by with less. I have been on it since wed night 9/12 so not even three full days.Any insight would really be appreciated.
i get this same feeling a lot in the mornings or sometimes througout the day...i also seem to have asthma issues but when i have them, i am usually wheezing more than having shortness of breath. i think that when i feel like i can't get a good deep breath, its anxiety. if i sit there for a minute and breath slowly i can finally get a nice breath and i usually figure if it was asthma i wouldn't be able to do that. my panic has been at its worst lately so i have been having a lot of the tightness...scares the heck out of me too...
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.